Approximation diophantienne de valeurs de la fonction bêta aux points rationnels
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 2 (1980) no. 1, p. 53-65
@article{AFST_1980_5_2_1_53_0,
     author = {Laurent, Michel},
     title = {Approximation diophantienne de valeurs de la fonction b\^eta aux points rationnels},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {5e s{\'e}rie, 2},
     number = {1},
     year = {1980},
     pages = {53-65},
     zbl = {0439.10022},
     mrnumber = {583903},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1980_5_2_1_53_0}
}
Laurent, Michel. Approximation diophantienne de valeurs de la fonction bêta aux points rationnels. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 2 (1980) no. 1, pp. 53-65. http://www.numdam.org/item/AFST_1980_5_2_1_53_0/

[GR] B.H. Gross et D.E. Rohrlich. «On the periods of abelian integrals and a formula of Chowla and Selberg». Inventiones Math. 45 (1978), 193-211. | MR 480542 | Zbl 0418.14023

[M1] D.W. Masser. « The transcendence of certain quasi-periods associated with abelian functions in two variables». Compositio Math. 35 (1977). | Numdam | MR 469876 | Zbl 0371.10026

[M 2] D.W. Masser. «Diophantine approximation and lattices with complex multiplication». Inventiones Math. 45 (1978), 61-82. | MR 485718 | Zbl 0375.10022

[MW] M. Mignotte et M. Waldschmidt. «Linear forms in two Iogarithms and Schneider's method». Math. Annalen, 231 (1978), 241-267. | MR 460247 | Zbl 0349.10029

[S] Th. Schneider. «Zur theorie der abelschen Funktionen und Integrale». Journal Reine Angew. Math. 183 (1941), 110-128. | JFM 67.0147.02 | MR 6170

[W] M. Waldschmidt. «Transcendence measures for exponentials and logarithms». Journal Austr. Soc. 25 (1978), 445-465. | MR 508469 | Zbl 0388.10022